# SDR AU981276

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B20258
- Condition: Cracked
- Location: Governor
- Component: DCF5290D7T3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER GOVERNOR FLYWEIGHT DISC CRACKED.
